Dec 10, 2008
Hello, I would like to know if Atripla causes gas problems? I've taking atripla now for 2 weeks and seems to have developed alot of gas on a daily basis. can you give me some advice of what to take to relieve this gas problem that I now have? other then the gas problem I don't have any other issues at all. thanks for your input. would very much appreciate it.
| Response from Dr. Henry
A modest percentage of patients taking Atripla develop increased gas in my experience most often due to the tenofovor. For most patients that tends to fade with longer use over the next weeks and several months. I cannot with any confidence recommend any anti-gas treatment though patients variably get some benefit from simethicone containing products. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Odds Of Infection Blowjob From A Prostitute
- Cold Feet After Licking Penis Worried I Have HIV
- Itchy Skin After Insertive Anal Sex Sign Of HIV AIDS
- Psoriasis After Anal Sex Worried I Have HIV
- Sinus Infection After Open Mouth Kissing Worried I Have HIV
- White Bumps On Penis After Performing Oral Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.